# SDR QXEA2009110200902

- Difficulty date: October 27, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 6,519 hours, 6,944 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Stuck
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MCD HANDLE DIFFICULT TO UNLATCH DOOR. OPERATED MAIN CABIN DOOR SEVERAL TIMES WITH NO DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
